Starting this medicine tomorrie. I also take Lexapro and Wellbutrin and Adderall. What may I expect? I'm trepidatious but willing to try everything I can just to feel better. Thank you for any and all personal experience information!
- 18 Dec 2012 by messyjae
- 20 Dec 2012
- adderall, lexapro, wellbutrin, depression, bipolar disorder, narcolepsy, obsessive compulsive disorder, attention-deficit hyperactivity disorder (adhd), premenstrual dysphoric disorder, medicine
Added 18 Dec 2012:
*Lamictal. Told you it was new to me :)
Welcome to the site.
I took Lamictal for about 4 years and it is a good mood stabilizer, I am bipolar, and helped me maintain a stable mood.
I did not experience any of the possible side effects and the medication takes a while before one feels the benefit of it.
Click on the link:
Well, hey to you, messy! I've been on Lamictal for several years now and have never had any side effects at all. But it's been wonderful in controlling mood swings, anxiety, and OCD-like quirks. If you want to read up on it just enter Lamictal in the search box at the top of the page. Good luck - I hopes it helps you as much as it has me. WC
Dear messyjae, Welcome to the site. We're glad to have you. I, too have taken Lamictal for several months. Before taking it, my mood swings were sideways and backways and any ways you can think of. It was an awful way to live. For sure. I'm telling you, this medicine has helped me more than I thought possible. Good luck with it, and I think you will be pleased. It may take a little bit to work. dont get discouraged if it doesn't work immediately. be patient, and give it time, and you'll see it's worth it. Have a Merry Christmas, and feel better. Your Friend, Ruthie
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Feb 2010 • 3 answers
Posted 26 May 2010 • 1 answer
Posted 9 Aug 2010 • 1 answer
Posted 14 Sep 2010 • 3 answers
I am bipolar I ocd depression adhd n narcolepsy I cant seem to find the phychistrist that dont just?
Posted 26 Jan 2014 • 2 answers